On the multiplicity of a stochastic vector process

Harald Cramér Sjötullsbacken 15, Stockholm, Sweden

TBD mathscidoc:1701.332473

Arkiv for Matematik, 16, (1), 89-94, 1978.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{harald1978on,
  title={On the multiplicity of a stochastic vector process},
  author={Harald Cramér},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502519566282},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={89-94},
  year={1978},
}
Harald Cramér. On the multiplicity of a stochastic vector process. 1978. Vol. 16. In Arkiv for Matematik. pp.89-94. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502519566282.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved